# SDR REXA2017010200003

- Difficulty date: January 2, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 25,592 hours, 22,911 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OXYGEN MASKS DEPLOYED.  STOWED ALL OXYGEN MASKS IAW AMM 35-21-09. PERFORMED OPS TEST IAW AMM 35-20-00. TEST PASS.  ACFT OK FOR SERVICE.
